MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S5-6 9M; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S5-6 9M; PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Catalog Number 71421542
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to implant instability.Delay of 30min reported.Replaced with s&n components.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GII CR DEEP FLEX ISRT S5-6 9M
Common Device Name
PROSTHESIS KNEE PATELLOFEMOROTIBIAL SEMI-CONSTRAINED CEMENTED POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8201144
Report Number1020279-2018-02930
Device Sequence Number2056514
Product Code JWH
UDI-Device Identifier03596010496362
UDI-Public03596010496362
Combination Product (Y/N)N
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Catalogue Number71421542
Device Lot Number16DM21761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;